# SDR USAASB03119

- Difficulty date: July 21, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 1817389
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ALB - FLT 970 - ON APPROACH INTO ALB, THE TRAILING EDGE FLAPS SPLIT AT 15 UNITS.  AT 25 UNITS, THE FLAPS WOULD NOT MOVE.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP POSITION TRANSMITTER PER MM TASK 27-58-12-004-001.  OPS CHECK GOOD.  ALSO, REMOVED AND REPLACED ALTERNATE FLAP DRIVE MOTOR P/N 793T100-7, PER MM TASK 27-51-59-404-007 FOR NOT DRIVING FLAPS UP.  OPERAITONAL CHECK GOOD. (M)
